Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leetch22

ACCUTANE AND MINOCYCLINE

Recommended Posts

Does anyone know if you are allowed to take Accutane and Minocycline at the same time. I know one of the side effects of Accutane is an increased amount of pressure on the brain in rare instances, but Im wondering if the Minocycline actually would cause any harmful effects. Right now Im on day 10 of 40mg a day on Accutane and previously was taking 75mg. twice a day of Mino. Finally, I have broken out like an animal the past 4 days while on Accutane, worse than i ever have before (all inflammatory, no cysts.) Im wondering if this is normal and how long this goes on for. Thanks guys.

Share this post


Link to post
Share on other sites

Does anyone know if you are allowed to take Accutane and Minocycline at the same time. I know one of the side effects of Accutane is an increased amount of pressure on the brain in rare instances, but Im wondering if the Minocycline actually would cause any harmful effects. Right now Im on day 10 of 40mg a day on Accutane and previously was taking 75mg. twice a day of Mino. Finally, I have broken out like an animal the past 4 days while on Accutane, worse than i ever have before (all inflammatory, no cysts.) Im wondering if this is normal and how long this goes on for. Thanks guys.

I've seen minocycline listed with the medications that one is supposed to avoid while taking Accutane, so unless you talk to your doctor, I would stay away from it. Accutane, if it works for you, is more than powerful enough to take care of acne. Let it do its work.

Share this post


Link to post
Share on other sites

Does anyone know if you are allowed to take Accutane and Minocycline at the same time. I know one of the side effects of Accutane is an increased amount of pressure on the brain in rare instances, but Im wondering if the Minocycline actually would cause any harmful effects. Right now Im on day 10 of 40mg a day on Accutane and previously was taking 75mg. twice a day of Mino. Finally, I have broken out like an animal the past 4 days while on Accutane, worse than i ever have before (all inflammatory, no cysts.) Im wondering if this is normal and how long this goes on for. Thanks guys.

I wouldn't take the minocycline if I were you. I was on doxycycline right before I started, and the derm told me to stop taking the doxy before I started my course of accutane, and the pharmacist also spoke to me in person to make sure I stopped the antibiotic before I started taking accutane since the interaction was flagged in their computers.

Share this post


Link to post
Share on other sites
Guest Fearless*Bunny

I've heard of people taking both in low doses. During the accutane course they usually wean off the mino.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×